# SDR QXEA2015050800230

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 33,529 hours, 34,943 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 485023
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR AFT DOORS WILL NOT OPEN USING ALTERNATE RELEASE HANDLE. FOUND AFT CABLE SEGMENT IN THE RT WHEEL WELL BROKEN.  REPLACED. PERFORMED GVI OF CABLE ROUTING WITH NO DEFECTS NOTED.
